# SDR EIA2007170

- Difficulty date: September 20, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1315
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR UPPER AQFT CORNER SKIN CRACKED STA 1315 STR R17.  TRIMMED OUT CRACK, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 44.
